Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Paranoid?

 - UBBFriend: Email this page to someone!    
Author Topic: Paranoid?
12redtulips
Neophyte
Member # 44219

Icon 9 posted      Profile for 12redtulips     Send New Private Message       Edit/Delete Post 
Okay, so here goes:
I've been on Tri-Sprintec since August. Despite the BC, my withdrawal bleeds tend to be rather irregular. Usually it doesn't start on the first day of my placebo pill, but around midday on the second day of the placebos.
Last month it started relatively early, the morning that I took the first placebo. I thought this was unusual, but wasn't terribly concerned since it wasn't super-regular anyway.
This month I started my placebos on Monday as usual. But, the third day is almost over, and still NO WITHDRAWAL BLEED :/
As far as I can remember, I did not miss any pills or even take any late. I also don't remember missing/late pills from last month or any of the previous months.
Every time I've had sex, condoms were used, and no noticeable breaks occurred. So, if the condom broke, it was too small for either me or my boyfriend to notice (and he would have told me if it did).
I know logically I can't be pregnant, but I'm kinda paranoid and keep thinking about if my pills could have possibly be defective of something. I really can't think of any reason besides pregnancy for my withdrawal to be late... so a second opinion and some other reasons would be helpful
Thanks [Smile]

Posts: 28 | From: US | Registered: Sep 2009  |  IP: Logged | Report this post to a Moderator
Mariel
Neophyte
Member # 46238

Icon 1 posted      Profile for Mariel     Send New Private Message       Edit/Delete Post 
Hey there: I dunno if this helps, but I've been on Tri-Sprintec for about 7 months and the same exact thing would happen to me: some months super regular, other select times would be too early or too late. I asked my Dr. about this today, and she said that this is extreeeemely typical.
I'm super paranoid too, but this stuff is typical. Especially on Tri Sprintec. I wouldn't worry at all [Smile]

Posts: 32 | From: New York City | Registered: Mar 2010  |  IP: Logged | Report this post to a Moderator
Karybu
Scarleteen Volunteer
Member # 20094

Icon 1 posted      Profile for Karybu     Send New Private Message       Edit/Delete Post 
(Mariel, this area is for staff and volunteer replies only. See you around the rest of the boards.)

12redtulips, it isn't unusual for withdrawal bleeds to arrive on the second or third day of placebo pills (or later). It's also possible for there to be some variation in when your bleed arrives. Since condoms and the pill are highly, highly effective at preventing pregnancy, your risk is incredibly small, and it's much more likely that this month is just some normal variation.

--------------------
"Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy

Posts: 5799 | From: Canada/Australia | Registered: Sep 2004  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen